zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and global attractivity of positive periodic solutions for delay Lotka-Volterra competition patch systems with stocking. (English) Zbl 1057.34092
The authors study Lotka-Volterra competition patch systems with stocking. The goal of the paper is to derive a set of easily verifiable conditions for the existence and global attractivity of positive periodic solutions of the systems under consideration. To this end, the authors use Mawhin’s continuation theorem from the theory of the coincidence degree and Lyapunov functionals.

MSC:
34K13Periodic solutions of functional differential equations
34K20Stability theory of functional-differential equations
92D25Population dynamics (general)
WorldCat.org
Full Text: DOI
References:
[1] Kuang, Y.: Delay differential equations with applications in population dynamics. (1993) · Zbl 0777.34002
[2] Cushing, J. M.: Integrodifferential equations and delay models in population dynamics. Lecture notes in biomathematics 20 (1977) · Zbl 0363.92014
[3] Gopalsamy, K.: Stability and oscillation in delay differential equations of population dynamics. Mathematics and its applications 74 (1992) · Zbl 0752.34039
[4] Gyori, I.; Ladas, G.: Oscillation theory of delay differential equations. (1991)
[5] May, R. M.: Stability and complex in model ecosystem. (1974)
[6] Zhang, Z. Q.; Wang, Z. C.: Periodic solutions for a two-species nonautonomous competition Lotka--Volterra system with time delay. J. math. Anal. appl. 265, 38-48 (2002) · Zbl 1003.34060
[7] Bereketoglu, H.; Györi, I.: Global asymptotic stability in a nonautonomous Lotka--Volterra type system with infinite delay. J. math. Anal. appl. 210, 279-291 (1997) · Zbl 0880.34072
[8] Zhang, J. G.; Chen, L. S.; Chen, X. D.: Persistence and global stability for two-species nonautonomous competition Lotka--Volterra system with time delay. Nonlinear anal. 37, 1019-1028 (1999) · Zbl 0949.34060
[9] Fan, M.; Wang, K.; Jiang, D. Q.: Existence and global attractivity of positive periodic solutions of periodic n-species Lotka--Volterra competition systems with several deviating arguments. Math. biosci. 160, 47-61 (1999) · Zbl 0964.34059
[10] Zeng, G. Z.; Chen, L. S.; Chen, J. F.: Persistence and periodic orbits for two-species nonautonomous diffusion Lotka--Volterra models. Math. comput. Modelling 20, 69-80 (1994) · Zbl 0827.34040
[11] Wang, W.; Fergola, P.; Tenneriello, C.: Global attractivity of periodic solutions of population models. J. math. Anal. appl. 211, 498-511 (1997) · Zbl 0879.92027
[12] Li, Y. K.: Periodic solutions for delay Lotka--Volterra competition system. J. math. Anal. appl. 246, 230-244 (2000) · Zbl 0972.34057
[13] Brauer, F.; Soudack, A. C.: Coexistence of properties of some predator--prey systems under constant rate harvesting and stocking. J. math. Biol. 12, 101-114 (1981) · Zbl 0482.92015
[14] Brauer, F.; Soudack, A. C.: On constant effort harvesting and stocking in a class of predator--prey systems. J. theor. Biol. 95, 247-252 (1982)
[15] Erbe, L.; Krawcewicz, W.; Wu, J.: A composite coincidence degree with applications to boundary value problems of neutral equations. Trans. amer. Math. soc. 335, 459-478 (1993) · Zbl 0770.34053
[16] Krawcewicz, W.; Wu, J.: Theory of degrees with applications to bifurcations and differential equations. (1996) · Zbl 0882.58001
[17] Liao, X.: Absolute stability of nonlinear control systems. (1993) · Zbl 0817.93002
[18] Li, Y. K.: Positive periodic solution for neutral delay model. Acta math. Sinica 39, 789-795 (1996)
[19] Freedman, H. I.; Shukla, J. B.: Models for the effect of toxicant in single species and predator--prey system. J. math. Biol. 30, 15-30 (1991) · Zbl 0825.92125
[20] Hallam, T. G.; Clark, C. E.; Lassider, R. R.: Effects of toxicants on populations, A qualitative approach I: Equilibrium environmental exposure. Ecol. modelling 8, 291-304 (1983) · Zbl 0548.92018
[21] Hallam, T. G.; Clark, C. E.; Jordan, G. S.: Effects of toxicants on populations, A qualitative approach II: First order kinetics. J. math. Biol. 18, 25-37 (1983) · Zbl 0548.92019
[22] Hallam, T. G.; Deluna, J. T.: Effects of toxicants on populations, A qualitative approach III: Environmental and food chain pathways. J. theory biol. 109, 411-429 (1984)
[23] Pielou, E. C.: An introduction to mathematical ecology. (1969) · Zbl 0259.92001
[24] Gopalsamy, K.; He, X.; Wen, L.: On a periodic neutral logistic equation. Glasgow math. J. 33, 281-286 (1991) · Zbl 0737.34050
[25] Gopalsamy, K.; Zhang, B. G.: On a periodic neutral logistic equation. Dynam. stability systems 2, 183-195 (1988) · Zbl 0665.34066
[26] Zhang, B. G.; Gopalsamy, K.: Global attractivity and oscillations in a periodic logistic equation. J. math. Anal. appl. 150, 274-283 (1990) · Zbl 0711.34090
[27] Gaines, R. E.; Mawhin, J.: Coincidence degree and nonlinear differential equations. (1977) · Zbl 0339.47031